# SDR SWAA2020111726230

- Difficulty date: October 27, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, ON MULTIPLE AREAS OF PASSENGER CABIN SEAT TRACK AT BS 480-500D RBL 45 WL 208.1.  REMOVED AND REPLACED PASSENGER CABIN SEAT TRACK AT BS 480-520 RBL 45 WL 208.1, IAW SRM 51-40-02-0G-0 & SRM 51-40-05-0G-0 & PER DWG 143A5300 REV D & PER DWG 143A5310 REV B 92421U 11-1-20.
